Mathematical Research Letters

Volume 1 (1994)

Number 3

Invariant algebras and completely reducible representations

Pages: 297 – 307

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n3.a2

Authors

H. Kraft (Universität Basel)

L. W. Small (University of California at San Diego)

Abstract

We give a general construction of affine noetherian algebras with the property that every finite dimensional representation is completely reducible. Starting from enveloping algebras of semi simple Lie algebras in characteristic zero we obtain explicit examples and describe some of their properties.

Full Text (PDF format)